このエントリーをはてなブックマークに追加
ID 56018
フルテキストURL
著者
Talo, Özer Department of Mathematics Faculty of Science and Letters Manisa Celal Bayar University
Bas̨ar, Feyzi İnönü University
抄録
Móricz and Rhoades determined the necessary and sufficient Tauberian conditions for certain weighted mean methods of summability in [Acta. Math. Hungar. 102(4) (2004), 279{285]. In the present paper, we deal with the necessary and sufficient Tauberian conditions for the Ar method which was introduced by Bas̨ar in [Fırat Üniv. Fen & Müh. Bil. Dergisi 5(1)(1993), 113{117].
キーワード
Summability by Ar methods
one-sided and two-sided Tauberian conditions
slowly oscillating sequences
備考
Mathematics Subject Classi cation. Primary 40E05; Secondary 40G05.
発行日
2018-01
出版物タイトル
Mathematical Journal of Okayama University
60巻
1号
出版者
Department of Mathematics, Faculty of Science, Okayama University
開始ページ
209
終了ページ
219
ISSN
0030-1566
NCID
AA00723502
資料タイプ
学術雑誌論文
オフィシャル URL
http://www.math.okayama-u.ac.jp/mjou/
言語
English
著作権者
Copyright©2018 by the Editorial Board of Mathematical Journal of Okayama University
論文のバージョン
publisher
査読
有り
Submission Path
mjou/vol59/iss1/11